MathSciNet Relay Station
MathSciNet bibliographic data
MR100718 (20 #7147) 35.00
Friedrichs, K. O. Symmetric positive linear differential equations. Comm. Pure Appl. Math. 11 1958 333–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement